skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: A simple and fast method for computing the Poisson binomial distribution function

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE National Nuclear Security Administration (NNSA)
OSTI Identifier:
1548776
Grant/Contract Number:  
NA0003525; DMS-1613005
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Computational Statistics and Data Analysis (Print)
Additional Journal Information:
Journal Name: Computational Statistics and Data Analysis (Print) Journal Volume: 122 Journal Issue: C; Journal ID: ISSN 0167-9473
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English

Citation Formats

Biscarri, William, Zhao, Sihai Dave, and Brunner, Robert J. A simple and fast method for computing the Poisson binomial distribution function. Netherlands: N. p., 2018. Web. https://doi.org/10.1016/j.csda.2018.01.007.
Biscarri, William, Zhao, Sihai Dave, & Brunner, Robert J. A simple and fast method for computing the Poisson binomial distribution function. Netherlands. https://doi.org/10.1016/j.csda.2018.01.007
Biscarri, William, Zhao, Sihai Dave, and Brunner, Robert J. Fri . "A simple and fast method for computing the Poisson binomial distribution function". Netherlands. https://doi.org/10.1016/j.csda.2018.01.007.
@article{osti_1548776,
title = {A simple and fast method for computing the Poisson binomial distribution function},
author = {Biscarri, William and Zhao, Sihai Dave and Brunner, Robert J.},
abstractNote = {},
doi = {10.1016/j.csda.2018.01.007},
journal = {Computational Statistics and Data Analysis (Print)},
number = C,
volume = 122,
place = {Netherlands},
year = {2018},
month = {6}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
https://doi.org/10.1016/j.csda.2018.01.007

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Stacking species distribution models and adjusting bias by linking them to macroecological models: Stacking species distribution models
journal, August 2013

  • Calabrese, Justin M.; Certain, Grégoire; Kraan, Casper
  • Global Ecology and Biogeography, Vol. 23, Issue 1
  • DOI: 10.1111/geb.12102

Weighted finite population sampling to maximize entropy
journal, January 1994


Faster Integer Multiplication
journal, January 2009


An approximation theorem for the Poisson binomial distribution
journal, January 1960


An algorithm for the machine calculation of complex Fourier series
journal, May 1965


Recurrent somatic mutations in regulatory regions of human cancer genomes
journal, June 2015

  • Melton, Collin; Reuter, Jason A.; Spacek, Damek V.
  • Nature Genetics, Vol. 47, Issue 7
  • DOI: 10.1038/ng.3332

On computing the distribution function for the Poisson binomial distribution
journal, March 2013


Computing quality scores and uncertainty for approximate pattern matching in geospatial semantic graphs
journal, September 2015

  • Stracuzzi, David J.; Brost, Randy C.; Phillips, Cynthia A.
  • Statistical Analysis and Data Mining: The ASA Data Science Journal, Vol. 8, Issue 5-6, p. 340-352
  • DOI: 10.1002/sam.11294

The Design and Implementation of FFTW3
journal, February 2005


Closed-Form Expression for the Poisson-Binomial Probability Density Function
journal, April 2010

  • Fernandez, Manuel; Williams, Stuart
  • IEEE Transactions on Aerospace and Electronic Systems, Vol. 46, Issue 2
  • DOI: 10.1109/TAES.2010.5461658